MAUDE Adverse Event Report: Hamilton Medical AG HAMILTON-C1

Hamilton Medical AG HAMILTON-C1
Model Number 1610010
Medical Device Problem Codes No Audible Alarm (1019); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
Hamilton medial ag received the following complaint description (summary): it was reported that, on (b)(6) 2026, a hamilton-c1 (product no.1610010, s/n (b)(6), sw 3.1.1) "did not audibly alarm while alarm condition existed on patient." patient involvement was reported.No patient, user, or third-party harm and no medical intervention were reported.
 
Additional Manufacturer Narrative
Hamilton medical ags reference: (b)(4); hamilton medical ags conclusion: it was reported that, on (b)(6) 2026, a hamilton-c1 (product no.1610010, s/n (b)(6), sw 3.1.1) "did not audibly alarm while alarm condition existed on patient." patient involvement was reported.No patient, user, or third-party harm and no medical intervention were reported.The reported event could not be reconstructed from the available logs.During subsequent testing, all tested alarm conditions generated audible and visual alarms.The alarm-system, loudspeaker, buzzer, alarm-monitor, and audio-pause tests were completed successfully.  the reported condition could not be reproduced, and no alarm-system malfunction was identified.No hardware replacement was required.The ventilator was returned to service after successful testing.  the reason why the audible alarm was reportedly not perceived could not be determined.Based on the investigation results, hamilton medical ag considers this case closed.

Brand Name
HAMILTON-C1
Common Device Name
HAMILTON-C1
Manufacturer (Section D)
Hamilton Medical AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
daniel elice
via crusch 8
bonaduz 7402
MDR Report Key50913717
Report Number3001421318-2026-00608
Device Sequence Number14952122
Product Code CBK
UDI-Device Identifier07630002813426
UDI-Public(01)07630002813426(11)250903(240)1610010
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1610010
Device Catalogue Number1610010
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2026
Supplement Date Received by Manufacturer09/28/2026
Initial Report FDA Received Date09/28/2026
Supplement Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/03/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown